Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Email and Telephone Directory

Staff Profile

Dirk Schuetz, PhD State University of New York at Binghamton

Personal web page

Associate Professor (Reader), Topology in the Department of Mathematical Sciences

Contact Dirk Schuetz

Research Groups

Department of Mathematical Sciences

  • Pure Mathematics
  • Pure Mathematics: Topology

Research Interests

  • Algebraic Topology
  • Differential Topology

Selected Publications

Journal Article

  • Jones, Dan, Lobb, Andrew & Schuetz, Dirk (2019). An sl(n) stable homotopy type for matched diagrams. Advances in Mathematics 356: 106816.
  • Lobb, Andrew, Orson, Patrick & Schuetz, Dirk (2018). Framed cobordism and flow category moves. Algebraic & Geometric Topology 18: 2821-2858.
  • Lobb, Andrew, Orson, Patrick & Schuetz, Dirk (2017). A Khovanov stable homotopy type for colored links. Algebraic and Geometric Topology 17(2): 1261-1281.
  • Lobb, Andrew, Jones, Daniel & Schuetz, Dirk (2017). Morse moves in flow categories. Indiana University Mathematics Journal 66(5): 1603-1657.
  • Schuetz, Dirk (2016). Intersection homology of linkage spaces in odd dimensional Euclidean space. Algebraic and Geometric Topology 16(1): 483-508.
  • Schuetz, Dirk (2016). Intersection homology of linkage spaces. Journal of Topology and Analysis 08(01): 25-58.
  • Schuetz, Dirk (2013). Homology of moduli spaces of linkages in high-dimensional Euclidean space. Algebraic & Geometric Topology 13(2): 1183–1224.
  • Farber, M, Hausmann, J-C & Schuetz, D (2011). The Walker conjecture for chains in R^d. Mathematical Proceedings of the Cambridge Philosophical Society 151(02): 283-292.
  • Schuetz, Dirk. (2010). The isomorphism problem for planar polygon spaces. Journal of Topology 3(3): 713-742.
  • Farber, Michael, Hausmann, Jean-Claude & Schuetz, Dirk. (2009). On the conjecture of Kevin Walker. Journal of Topology and Analysis 1(1): 65-86.
  • Farber, Michael & Schuetz, Dirk. (2008). Homological category weights and estimates for cat^1(X,ξ). Journal of the European Mathematical Society 10(1): 243-266.
  • Schuetz, Dirk. (2008). On the direct product conjecture for sigma invariants. Bulletin of the London Mathematical Society 40(4): 675-684.
  • Farber, Michael & Schuetz, Dirk (2007). Cohomological estimates for cat(X,xi). Geometry and Topology 11(1): 1255-1288.

Show all publications

Supervises